# SDR REXA2020091600649

- Difficulty date: September 8, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 13,925 hours, 10,029 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Clamp
- Condition: Loose
- Location: Temp Valve
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DETECTED BURNING SMELL WHEN COWL ANTI-ICE SELECTED ON, NO SMOKE, NO SIGN OF FIRE, NO ABNORMAL INDICATIONS.  PERFORMED GVI OF AFT EQUIPMENT BAY AND FOUND CLAMP NOT SECURE ON TEMP CONTROL VALVE LT.  INSP LT CONTROL VALVE FOR CORRECT INSTALLATION, IAW AMM 21-50-20.  REMOVED AND RE-INSTALLED LT TEMP CONTROL VALVE CLAMP, IAW AMM 21-51-20.  OPS TEST OF TEMP CONTROL VALVE GOOD, IAW AMM 21-51-00.  LEAK TEST OF AIR CONDITIONING DISTRIBUTION SYSTEM GOOD, IAW AMM 21-51-00.  PERFORMED OPS TEST OF CAIV GOOD, IAW AMM 30-22-01.  UNABLE TO DUPLICATE SMELL AFTER RUNNING ENGINES WITH CREW AND TRYING TO ISOLATE BETWEEN ENGINE/APU BLEED AIR OR ACM.  FILLED OUT AND ROUTED SNAKE/FRAME COVERED DATA COLLECTION SHEET TS002737 TO MEL.  PERFORMED FIM TASKS 21-21-00-810-806.  FOUND ALSO DURING INSP, AFT EQUIPMENT BAY BELLOWS ON RT CONDENSER REHEATER WAS DEGRATED.  DEFFERED RT PACK SEE SEPARATE WRITE UP FOR DEFERRED BACK.
